Top
20
Doctor insights on: Zyrtec And Allegra At The Same Time

Share
1

1
Taking Claritin (loratadine) and zyrtec at the same time?

Taking Claritin (loratadine) and zyrtec at the same time?

Not necessary: Both Claritin (loratadine) and zyrtec are considered new generation antihistamines and have the same effects. If a person accidentally took these at the same time, there is likely no adverse effect, but there is really no need to take both for treatment of symptoms. If symptoms of allergies are not controlled, see an allergist for a better treatment plan. ...Read more

Dr. Moshe Lewis
367 doctors shared insights

Fexofenadine (Definition)

Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more


2

2
Can you take allegra and Claritin (loratadine) at the same time?

You can but: Both are non sedating antihistames take one or , too many pills not good. You can take them 12 hrs apart just for 5--7 days oce or twice a year. ...Read more

3

3
Can I take Claritin and allegra at the same time?

Can I take Claritin and allegra at the same time?

Why?: These two medications are for the same type of symptoms. Try one at a time and see which suits your better. There would be no benefit from taking both, there may be harm from taking both. ...Read more

4

4
Can you take loratadine and cetirizine at the same time?

No: These are the same class of medication and probably should note be used together. ...Read more

5

5
Can you take Claritin (loratadine) and dramimine at the same time?

Can you take Claritin (loratadine) and dramimine at the same time?

However: Both independently can cause drowsiness, and together both may make you very sleepy. Do not drive or operate power equipment after taking these together. ...Read more

See 2 more doctor answers
6

6
Can you take claritin, (loratadine) allegra and zyrtec at the same time?

Can you take claritin, (loratadine) allegra and zyrtec at the same time?

You shouldn't: All of those medications are in the same class called non-sedating antihistamines. They should not be taken at the same time. ...Read more

7

7
Can you use zyrtec (cetirizine) and flonase at the same time?

Can you use  zyrtec (cetirizine) and flonase at the same time?

Yes: There is no drug interaction when these two medications are taken together, therefore they can be taken together ...Read more

See 2 more doctor answers
9

9
Can i take benedryl and Claritin (loratadine) at the same time?

Can i take benedryl and Claritin (loratadine) at the same time?

Antihistamines: They are both antihistamines, so i wouldn't take them together. They both act similarly, so their effect would be too much together. ...Read more

10

10
Can children take allegra (fexofenadine) and claritan at the same time?

Can children take allegra (fexofenadine) and claritan at the same time?

Not advisable : I would not take both at the same time because these medications do the same thing and can have additive effects if used together. They are both antihistamines for the treatment of allergies. If clairitin alone is not helping, sometimes switching to Allegra (fexofenadine) or zyrtec is helpful. If none of these remedies work, then consultation with your doctor or allergist would be appropriate. ...Read more

11

11
Can you take loratidine and allergra at the same time?

Can you take loratidine and allergra at the same time?

Maybe: It is preferable to pick one or the other and stick with it, but the safety profile of both medications may allow you to do this. I have found this works for me during peak allergy season. ...Read more

See 1 more doctor answer
12

12
Taking zyrtec and Benadryl (diphenhydramine) at the same time okay?

Taking zyrtec and Benadryl (diphenhydramine) at the same time okay?

Depends: The combination can cause increased drowsiness; however, if you are taking zyrtec for allergies and you have an allergic reaction, you can take an additional benadryl (diphenhydramine). You should always discuss these interactions with your doctor. ...Read more

13

13
Can I take diphenhydramine and loratadine at the same time?

Can I take diphenhydramine and loratadine at the same time?

Yes: Taking Loratadine in the morning and Diphenhydramine at night will help you avoid the drowsiness side effects of Diphenhydramine and help you if the Loratadine is not controlling your symptoms for the full 24 hours. ...Read more

See 1 more doctor answer
14

14
Can you take cetirizine HCl and loratadine at the same time?

You shouldn't: Both medications are in the same class called non-sedating antihistamines and are effective for 24 hours. They should not be taken at the same time. ...Read more

15

15
Is it safe to take allegra (fexofenadine) and zyrtec at the same time?

Is it safe to take allegra (fexofenadine) and zyrtec at the same time?

Allergy meds: Hello. Allergy medication like zyrtec and Allegra (fexofenadine) help with the symptoms of allergy. The dose for an adult is 180 mg for Allegra (fexofenadine) and 10 mg for zyrtec. If you take both on the same day, an increase in dryness as well as sedation will likely occur. There are other medications to help with your allergies. Instead of taking these two medications, see your doctor for other options. ...Read more

17

17
Can i take Benadryl (diphenhydramine) and Claritin at the same time?

Can i take Benadryl (diphenhydramine) and Claritin at the same time?

Yes: Antihistamine is safe even with 4x the average daily dose. The major side effects would be dry mouth and drowsiness ( the latter much less common if one uses the non-sedating type). I believe reactine is equivalent to Claritin (loratadine) in the us. Short answer- it is ok. ...Read more

19

19
Can i take cla and zyrtec (cetirizine) at the same time?

Can i take cla and zyrtec (cetirizine) at the same time?

Yes: It appears so although any diet aid or body fat burning agent can have side effects of its own. Use caution with the tonalin. ...Read more

Dr. John Chiu
585 doctors shared insights

Cetirizine (Definition)

Ceftirizine is the generic name of an antihistamine previously marketed under the ...Read more


Dr. Michael Finkelstein
390 doctors shared insights

Allegra (Definition)

Allegra is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more